# SDR 95ZZZX1028

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB49
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 6041H190
- Condition: Failed
- Location: Lt Eng Starter
- Component: Cutlerham
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BATTERY MASTER WAS SWITCHED TO THE 'ON' POSITION, THE LEFT ENGINE BEGAN TO SPOOL UP.  THE CONTACT POINTS WERE WELDED SHUT ON START RELAY.  REPLACED RELAY, OKAY FOR SERVICE.
